# SDR DL76G972749

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN, FS 610 STRINGER 34L-35L, REPAIR FOR GOUGE.  THE FUSELAGE SKIN WAS GOUGED AT STA 610 BETWEEN STRINGERS 34L AND 35L.  THE GOUGE WAS 6  INCHES LONG BY .25 WIDE AND APPROX .065 DEEP.  THE DAMAGE WAS REPAIRED WITH A SHEET METAL   DOUBLER PER B767 SRM 53-00-01, FIG 201 AND DOCUMENTED PER  ER/A 363563-14.
